MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD SIZE 2; FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD SIZE 2; FEMORAL STEM
Catalog Number 01.18.402
Health Effect - Clinical Code Pain (1994)
Date of Event 04/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 may 2021: lot 182522: (b)(4) items manufactured and released on 24-jul-2018.Expiration date: 2023-07-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Another devices involved: batch review performed on 03 may 2021: liner: versafitcup cc trio 01.26.3644hct flat pe hc liner ø 36 / e (k103352) lot 147767: (b)(4) items manufactured and released on 12-mar-2015.Expiration date: 2020-02-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115)lot 1900802: (b)(4) items manufactured and released on 08-mag-2019.Expiration date: 2024-04-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain and instability due to a leg length discrepancy.The patient's operated leg was longer than then non-operated leg.The patient had pelvic obliquity issues and on x-rays the legs looked equal, but clinically the patient was long on the operated side.1 year and 8 months after primary the surgeon revised successfully the patient stem, head and liner.

Brand Name
STEM: AMISTEM P STD SIZE 2
Common Device Name
FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11862763
Report Number3005180920-2021-00407
Device Sequence Number3202634
Product Code LZO
UDI-Device Identifier07630040720014
UDI-Public07630040720014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2023
Device Catalogue Number01.18.402
Device Lot Number182522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;